# SDR SWIA200921696

- Difficulty date: May 25, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N730SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10193
- Aircraft time: 13,052 hours, 8,262 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Stuck
- Location: Main Pax
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5924 - MAIN CABIN DOOR STUCK OPEN HALF WAY UPON OPENING.  REPLACED DOOR MOTOR ASSIST ASSEMBLY.
